# SDR AWXA200401121

- Difficulty date: October 2, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .9375 INCH CRACK WAS FOUND IN CHANNEL AT BS 540, BETWEEN BL (0) AND LBL 24.   MAINTENANCE REMOVED CRACKED CHANNEL AT BS 540, FROM BL (0) TO LBL 24; FABRICATED A NEW REPLACEMENT CHANNEL IAW DWG 65-52894; INSTALLED REPAIR PARTS IAW SRM 51-40-02.
